# SDR A6WA201302224J016

- Difficulty date: February 21, 2013
- Submitted: February 22, 2013
- Operation: Air carrier
- Aircraft: N450AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7823
- Aircraft time: 22,931 hours, 22,182 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IN FLIGHT, EFIS COMP MON CAUTION WITH IAS FLAG.  LEFT AND RIGHT SIDE HAD 10 TO 15 KT SPLIT, C/W QRH MSG PERSISTED.  LEFT AIRSPEED DROPPED TO 160 KTS, ACFT SPEED WAS 300 KTS.  REMOVED AND REPLACED NR 1 ADC IAW AMM 34-13-01.  OPS CHECK GOOD AND FUNCTION CHECK GOOD.
